# SDR REXA201202070036

- Difficulty date: February 7, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 11,117 hours, 10,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT EMERGENCY LIGHT INOP.  RELAMPED BULB, P/N ON & OFF 1317 IAW CRJ200 AMM 33-51-21.  OPS CHECK GOOD.
